Alert archive / Kentucky / River Flood Advisories in 2021

River Flood Advisory 49, NWS Jackson, KY

July 30, 2021Estill County, Powell County, Kentucky

NWS Jackson, KY issued this river flood advisory at Jul 30, 2021, 6:35 AM EDT for Estill County, Powell County, Kentucky. It was in force for 24 hr.

The area

The outline as issued.

The facts

Issued
Jul 30, 2021, 6:35 AM EDT (10:35 UTC)
Expired
Jul 31, 2021, 6:59 AM EDT
In force
24 hr
Issued by
NWS Jackson, KY
Area
Storm-based polygon

Counties Estill County, KY, Powell County, KY

The radar

The Jackson,KY radar (KJKL), 47 km from the middle of the area, began a volume at 10:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Red River at Clay City (CYCK2). The gauge peaked at 18.34 ft at Jul 31, 2021, 3:00 PM EDT.

actionminormoderate510152007/3007/3108/01
Action stage
13 ft
Minor stage
17 ft
Moderate stage
19 ft
Major stage
23 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03283500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

300 
WGUS83 KJKL 301035
FLSJKL

Flood Advisory
National Weather Service Jackson KY
635 AM EDT Fri Jul 30 2021

...The National Weather Service in Jackson has issued a Flood 
Advisory for the following rivers in Kentucky...

  Red River at Clay City affecting Powell and Estill Counties.

For the Red River...including Clay City...elevated river levels are 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

Additional information is available at www.weather.gov.

The next statement will be issued around 11 am EDT.

&&


KYC065-197-302245-
/O.NEW.KJKL.FL.Y.0049.210730T1035Z-210801T0600Z/
/CYCK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
635 AM EDT Fri Jul 30 2021

The National Weather Service in Jackson has issued a

* Flood Advisory for
  the Red River at Clay City.
* From this morning to early Sunday morning.
* At 6:15 AM EDT Friday the stage was 12.8 feet.
* Action stage is 13.0 feet.
* Flood stage is 17.0 feet.
* Forecast...The river is expected to rise to a crest of 16.1 feet 
  early Saturday morning.
* Impact...At 15.5 feet, Pompeii Road off of Highway 15 and Maple 
  Street near the Red River Ranch are impassable.


&&

LAT...LON 3788 8405 3788 8367 3783 8340 3775 8343
      3780 8374 3780 8397

$$

GREIF
4 follow-up statements
659 
WGUS83 KJKL 301429
FLSJKL

Flood Advisory
National Weather Service Jackson KY
1029 AM EDT Fri Jul 30 2021

...The Flood Advisory continues for the following rivers in 
Kentucky...

  Red River at Clay City affecting Powell and Estill Counties.

For the Red River...including Clay City...elevated river levels are 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

Additional information is available at www.weather.gov.

The next statement will be issued by 8 PM EDT this evening.

&&


KYC065-197-310230-
/O.EXT.KJKL.FL.Y.0049.000000T0000Z-210801T0000Z/
/CYCK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1029 AM EDT Fri Jul 30 2021

...The Flood Advisory is now in effect until tomorrow evening...

The Flood Advisory continues for
  the Red River at Clay City.
* Until tomorrow evening.
* At 9:15 AM EDT Friday the stage was 13.2 feet.
* Action stage is 13.0 feet.
* Flood stage is 17.0 feet.
* Forecast...The river is expected to rise to a crest of 15.8 feet 
  just after midnight tonight.
* Impact...At 15.5 feet, Pompeii Road off of Highway 15 and Maple 
  Street near the Red River Ranch are impassable.


&&

LAT...LON 3788 8405 3788 8367 3783 8340 3775 8343
      3780 8374 3780 8397

$$

CMF
074 
WGUS83 KJKL 310206
FLSJKL

Flood Advisory
National Weather Service Jackson KY
1006 PM EDT Fri Jul 30 2021

...The Flood Advisory continues for the following rivers in 
Kentucky...

  Red River at Clay City affecting Powell and Estill Counties.

For the Red River...including Clay City...elevated river levels are 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

Additional information is available at www.weather.gov.

The next statement will be issued by 10 AM Saturday. 

&&


KYC065-197-311415-
/O.CON.KJKL.FL.Y.0049.000000T0000Z-210801T0000Z/
/CYCK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1006 PM EDT Fri Jul 30 2021

...The Flood Advisory remains in effect...

The Flood Advisory continues for
  the Red River at Clay City.
* Until tomorrow evening.
* At 9:15 PM EDT Friday the stage was 14.1 feet.
* Action stage is 13.0 feet.
* Flood stage is 17.0 feet.
* Forecast...The river is expected to rise to a crest of 15.8 feet 
  by Saturday morning.
* Impact...At 15.0 feet, Maple Street near the Red River Ranch is 
  impassable.


&&

LAT...LON 3788 8405 3788 8367 3783 8340 3775 8343
      3780 8374 3780 8397

$$

GEOGERIAN
538 
WGUS83 KJKL 311013
FLSJKL

Flood Advisory
National Weather Service Jackson KY
613 AM EDT Sat Jul 31 2021

...The Flood Advisory is extended for the following rivers in 
Kentucky...

  Red River at Clay City affecting Powell and Estill Counties.

For the Red River...including Clay City...elevated river levels are 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

If you encounter a flooded roadway, turn around and find an 
alternative route.

Additional information is available at www.weather.gov.

The next statement will be issued by 1 pm EDT

&&


KYC065-197-312215-
/O.EXT.KJKL.FL.Y.0049.000000T0000Z-210801T0600Z/
/CYCK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
613 AM EDT Sat Jul 31 2021

...The Flood Advisory is now in effect until just after midnight 
tonight...

The Flood Advisory continues for
  the Red River at Clay City.
* Until just after midnight tonight.
* At 5:15 AM EDT Saturday the stage was 16.1 feet.
* Action stage is 13.0 feet.
* Flood stage is 17.0 feet.
* Forecast...The river is expected to rise to 16.7 feet this morning.
* Impact...At 17.0 feet, Low lying areas flood. Maple street near 
  the Red River Ranch as well as Pompeii Road off of Highway 15 are 
  impassable.


&&

LAT...LON 3788 8405 3788 8367 3783 8340 3775 8343
      3780 8374 3780 8397

$$

GREIF
033 
WGUS83 KJKL 311059
FLSJKL

Flood Advisory
National Weather Service Jackson KY
659 AM EDT Sat Jul 31 2021

...The Flood Advisory is replaced with a River Flood Warning for the 
following rivers in Kentucky...

  Red River at Clay City affecting Powell and Estill Counties.

KYC065-197-311200-
/O.CAN.KJKL.FL.Y.0049.000000T0000Z-210731T1059Z/
/CYCK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
659 AM EDT Sat Jul 31 2021

...The Flood Advisory for the Red River at Clay City has been 
replaced...

The Flood Advisory is replaced by a river flood warning for
  the Red River at Clay City.
* At 6:15 AM EDT Saturday the stage was 16.5 feet.
* Flood stage is 17.0 feet.
* Forecast...The river is expected to rise above flood stage later 
  this morning to a crest of 17.7 feet this afternoon. It will then 
  fall below flood stage this evening.


&&

LAT...LON 3788 8405 3788 8367 3783 8340 3775 8343
      3780 8374 3780 8397

$$

GREIF

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this river flood advisory went out at Jul 30, 6:16 AM EDT, 19 minutes earlier.

Area forecast discussion, Jul 30, 6:16 AM EDT, 19 minutes before
AREA FORECAST DISCUSSION
National Weather Service Jackson KY
616 AM EDT Fri Jul 30 2021

.SHORT TERM...(Today through Saturday)
Issued at 616 AM EDT FRI JUL 30 2021

An amplified upper level pattern remains in place, with strong
ridging centered across the Southern Plains, with troughing found
across southeastern Canada down through New England and into the
Mid-Atlantic region. At the surface, low pressure is centered
across the New England coast, with a cold front aligned west
southwest across the Ohio Valley, before becoming more stationary
through the Mid-Mississippi Valley/Central Plains. High pressure
was centered across the northern Great Lakes. MCS activity has
wreaked havoc across portions of eastern Kentucky during the
overnight hours, as it gradually shifted south southwest with time
from the Ohio River later yesterday evening. The majority of the
impacts have been in the form of flash flooding; however, several
severe thunderstorms have also moved through the area. Most of the
more sustained activity is now making its way into Tennessee.

The models are in good agreement through the short term, with the
upper level ridge retreating further west through early this
weekend, as short wave energy dropping southeast out of southern
Canada, reinforces height falls across the Ohio/Tennessee
valleys. At the surface, the cold front will drop south towards
the Tennessee Valley today, before stalling across the Deep South
by late tonight, as high pressure builds in across the Ohio
Valley. Low pressure will then congeal across the southern Plains
and move along the stalled frontal boundary into the lower/middle
Mississippi Valley by Saturday.

Showers and thunderstorms will gradually come to an end along and
west of I-75 early this morning. Some lower stratus and fog will
develop in its wake, before better clearing takes place by late
this morning from north to south. Will maintain some slight
chance PoPs across the south; however, given how much we have been
worked over from the MCS, would not be surprised to see it dry
everywhere today. Highs will range from the low 80s north to the
upper 80s across the far south. Cooler air will advect in tonight,
with temperatures settling into the much more comfortable upper
50s to lower 60s under mostly clear skies. Clouds will generally
be on the increase on Saturday out ahead of the developing trough,
with just a slight chance of a shower or storm threatening from
the west late in the day. Highs will be cooler still, ranging from
the upper 70s north to the mid 80s south.

.LONG TERM...(Saturday night through Thursday)
Issued at 616 AM EDT FRI JUL 30 2021

The long term forecast discussion will follow.

&&

.AVIATION...(For the 06Z TAFS through 06Z Friday night)
ISSUED AT 214 AM EDT FRI JUL 30 2021

An ongoing MCS will bring IFR or worse conditions across locations
along and south of a line from KIOB to KJKL over the next 2 to 4
hours. Some IFR or worse stratus will form in the wake of this
system, as a cold front gradually sags southeast across the area.
The lower clouds will hang in through the mid to late morning
hours, before scattering out from north to south, with a return to
VFR conditions. Outside of thunderstorms, west southwest winds of
5 to 8 kts will become northwesterly behind the cold front by
early Friday morning. Winds will continue to veer to the north
northwest wind during the afternoon, before lightening up after
dusk.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...GEOGERIAN
LONG TERM...GREIF
AVIATION...GEOGERIAN
Hazardous weather outlook, Jul 30, 2:40 AM EDT, 3 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Jackson KY
240 AM EDT Fri Jul 30 2021

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-311100-
Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle-
Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan-
Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott-
Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike-
Including the cities of Flemingsburg, Camargo, Jeffersonville,
Mount Sterling, Owingsville, Morehead, Irvine, Ravenna,
Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee,
Annville, Burnside, Somerset, London, Monticello, Stearns,
Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro,
Pineville, Cumberland, Harlan, Sandy Hook, West Liberty,
Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright,
Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard,
Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run,
Elkhorn City, Pikeville, and South Williamson
240 AM EDT Fri Jul 30 2021

This hazardous weather outlook is for portions of eastern Kentucky.

.DAY ONE...Overnight and today.

A complex of thunderstorms will continue to push south towards the
Highway 80 corridor and Hal Rogers Parkway. Gusty winds and
localized flash flooding will continue to be a threat through
dawn this morning.

Additionally, a few thunderstorms will be possible towards the
Tennessee border later today.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Thunderstorms are possible at times from Saturday through
Wednesday, mainly during the afternoon and evening hours.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report flooding through early this
morning.

GEOGERIAN

In the hours before

Special weather statement, Jul 30, 3:32 AM EDT, 3 hours 3 minutes before
Special Weather Statement
National Weather Service JACKSON KY
332 AM EDT Fri Jul 30 2021

KYZ068-069-080-085>087-116-300815-
Jackson-Whitley-Clay-Knox-Bell-Rockcastle-Laurel-
332 AM EDT Fri Jul 30 2021

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT LAUREL...SOUTHWESTERN
BELL...KNOX...SOUTHWESTERN JACKSON...SOUTHEASTERN ROCKCASTLE...
EASTERN WHITLEY AND SOUTHWESTERN CLAY COUNTIES...

At 332 AM EDT, strong thunderstorms were clustered over East
Bernstadt, or near London, moving south at 55 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
London, Barbourville, Pineville, Middlesboro, Julip, Fariston, Swan
Lake, Fogertown, Horse Lick, Gausdale, Bush, Cranes Nest, Mershons,
Hazel Patch, Pine Hill, Dixie, Camp Wildcat, Byron, Avis and Siler.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3659 8401 3710 8429 3711 8429 3712 8428
      3712 8430 3716 8429 3721 8435 3731 8441
      3739 8395 3661 8365 3659 8369
TIME...MOT...LOC 0732Z 338DEG 49KT 3720 8412

GREIF
Special weather statement, Jul 30, 3:56 AM EDT, 2 hours 39 minutes before
Special Weather Statement
National Weather Service JACKSON KY
356 AM EDT Fri Jul 30 2021

KYZ068-079-080-084>086-300900-
McCreary-Whitley-Knox-Rockcastle-Laurel-Pulaski-
356 AM EDT Fri Jul 30 2021

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN LAUREL...
WESTERN KNOX...PULASKI...CENTRAL MCCREARY...SOUTHWESTERN ROCKCASTLE
AND WHITLEY COUNTIES...

At 355 AM EDT, strong thunderstorms were clustered over Grade, or 8
miles east of Somerset, moving southeast at 40 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Somerset, Williamsburg, Barbourville, Whitley City, Science Hill,
Burnside, Julip, Gum Sulphur, Swan Lake, Cumberland Falls S.P.,
Bandy, Spiro, Mount Victory, Gausdale, Krupp, Bark Camp, Avis,
Honeybee, Wilton and Alpine.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3684 8459 3685 8457 3685 8459 3687 8458
      3689 8459 3688 8460 3698 8469 3717 8481
      3736 8456 3733 8451 3743 8446 3680 8378
      3677 8380 3666 8448
TIME...MOT...LOC 0755Z 336DEG 34KT 3708 8446

GREIF
Special weather statement, Jul 30, 4:44 AM EDT, 1 hour 51 minutes before
Special Weather Statement
National Weather Service JACKSON KY
444 AM EDT Fri Jul 30 2021

KYZ079-083>085-087-300945-
McCreary-Whitley-Wayne-Bell-Pulaski-
444 AM EDT Fri Jul 30 2021

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT WAYNE...SOUTHWESTERN
BELL...SOUTHERN PULASKI...MCCREARY AND WHITLEY COUNTIES...

At 444 AM EDT, strong thunderstorms were clustered near Naomi, or 8
miles north of Monticello, moving southeast at 45 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Somerset, Monticello, Williamsburg, Whitley City, Burnside,
Parmleysville, Julip, Sloans Valley, Parnell, Cumberland Falls S.P.,
Co-Operative, Zion Hill, Bronston, Red Ash, Verne, Goldbug,
Slickford, Ritner, Krupp and Pruden.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3692 8496 3696 8494 3695 8490 3700 8484
      3703 8488 3713 8456 3697 8435 3694 8436
      3694 8430 3659 8384 3661 8496 3663 8500
      3672 8502 3676 8501 3686 8506
TIME...MOT...LOC 0844Z 329DEG 38KT 3696 8489

GREIF
Local storm report, Jul 30, 4:52 AM EDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
452 AM EDT FRI JUL 30 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0323 AM     FLASH FLOOD      1 SW FRENCHBURG         37.95N 83.63W
07/30/2021                   MENIFEE            KY   PUBLIC

            VIDEO ON SOCIAL MEDIA SHOWS HOMES
            SURROUNDING BY WATER ALONG ADAMS BRANCH ROAD
            WITH VEHICLES FLOODED BY WATER.

&&

PGG
Local storm report, Jul 30, 4:56 AM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
456 AM EDT FRI JUL 30 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0121 AM     FLASH FLOOD      1 S PAXTON              37.66N 83.41W
07/30/2021                   BREATHITT          KY   PUBLIC

            PUBLIC AND SOCIAL MEDIA REPORT FLASH
            FLOODING ALONG KY-205 NEAR THE
            BREATHITT/WOLFE COUNTY LINE.

&&

PGG
Special weather statement, Jul 30, 5:22 AM EDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service JACKSON KY
522 AM EDT Fri Jul 30 2021

KYZ083-084-301000-
McCreary-Wayne-
522 AM EDT Fri Jul 30 2021

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT WAYNE AND SOUTHWESTERN
MCCREARY COUNTIES...

At 522 AM EDT, strong thunderstorms were clustered over Oil Valley,
or near Monticello, moving southeast at 30 mph.

Wind gusts up to 50 mph and half inch hail are possible with this
storm.

Locations impacted include...
Monticello, Whitley City, Parmleysville, Great Meadows Campsites,
Slavens, Susie, Barrier, Gregory, Co-Operative, Pine Knot,
Slickford, Ritner, Denney, Powersburg, Blue Heron, Oil Valley,
Coopersville, Marshes Siding, Burfield and Kidds Crossing.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3660 8479 3662 8499 3663 8500 3668 8500
      3669 8502 3676 8501 3682 8504 3687 8459
      3660 8431
TIME...MOT...LOC 0922Z 310DEG 25KT 3679 8480

GREIF

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 9:55 PM EDTSpecial Weather StatementJKLRowan35 min
Jul 29, 10:03 PM EDTSevere Thunderstorm WarningJKLRowan27 min
Jul 29, 10:25 PM EDTSevere Thunderstorm WarningJKLElliott, Rowan35 min
Jul 29, 10:44 PM EDTSevere Thunderstorm WarningJKLElliott, Morgan, Rowan31 min
Jul 29, 10:53 PM EDTAreal Flood AdvisoryJKLElliott, Fleming, Rowan3 hr
Jul 29, 11:15 PM EDTSpecial Weather StatementJKLElliott, Johnson, Magoffin, Morgan, Wolfe30 min
Jul 29, 11:23 PM EDTSpecial Weather StatementJKLBath, Fleming, Rowan37 min
Jul 29, 11:32 PM EDTAreal Flood AdvisoryJKLBath, Elliott, Fleming, Morgan, Rowan3 hr
Jul 29, 11:43 PM EDTFlash Flood WarningJKLBath, Fleming, Menifee, Morgan, Rowan4 hr
Jul 30, 12:23 AM EDTSpecial Weather StatementJKLBreathitt, Wolfe52 min
Jul 30, 12:24 AM EDTFlash Flood WarningJKLBath, Magoffin, Menifee, Montgomery, Morgan, Wolfe4 hr
Jul 30, 12:25 AM EDTSpecial Weather StatementJKLMenifee, Montgomery, Wolfe50 min
Jul 30, 12:36 AM EDTSevere Thunderstorm WarningJKLBreathitt, Knott, Magoffin, Perry39 min
Jul 30, 12:45 AM EDTSpecial Weather StatementJKLPerry45 min
Jul 30, 12:59 AM EDTFlash Flood WarningJKLBreathitt, Magoffin4 hr
Jul 30, 1:05 AM EDTSpecial Weather StatementJKLBreathitt, Knott40 min
Jul 30, 1:26 AM EDTSpecial Weather StatementJKLLeslie, Perry49 min
Jul 30, 1:30 AM EDTSevere Thunderstorm WarningJKLLeslie, Perry45 min
Jul 30, 1:33 AM EDTFlash Flood WarningJKLBreathitt, Estill, Lee, Montgomery, Owsley, Perry and 2 more4 hr
Jul 30, 1:37 AM EDTSpecial Weather StatementJKLMontgomery, Powell53 min
Jul 30, 1:55 AM EDTFlash Flood WarningJKLLeslie, Perry4 hr
Jul 30, 2:06 AM EDTSpecial Weather StatementJKLHarlan39 min
Jul 30, 2:08 AM EDTSpecial Weather StatementJKLEstill, Jackson52 min
Jul 30, 2:23 AM EDTSpecial Weather StatementJKLBell, Clay52 min
Jul 30, 2:35 AM EDTFlash Flood WarningJKLClay, Estill, Jackson, Lee, Leslie, Owsley4 hr
Jul 30, 2:41 AM EDTSpecial Weather StatementJKLJackson, Laurel, Rockcastle49 min
Jul 30, 3:04 AM EDTSpecial Weather StatementJKLBell, Clay, Knox41 min
Jul 30, 3:12 AM EDTSpecial Weather StatementJKLPulaski, Rockcastle48 min
Jul 30, 3:23 AM EDTAreal Flood AdvisoryJKLClay, Jackson, Laurel, Rockcastle4 hr
Jul 30, 3:30 AM EDTAreal Flood WarningJKLBath, Fleming, Menifee, Morgan, Rowan6 hr
Jul 30, 3:32 AM EDTSpecial Weather StatementJKLKnox, Laurel43 min
Jul 30, 3:56 AM EDTSpecial Weather StatementJKLLaurel, McCreary, Pulaski, Whitley64 min
Jul 30, 4:03 AM EDTAreal Flood AdvisoryJKLLaurel, Pulaski4 hr
Jul 30, 4:11 AM EDTSevere Thunderstorm WarningJKLLaurel, McCreary, Pulaski, Rockcastle, Whitley49 min
Jul 30, 4:16 AM EDTTornado WarningJKLMcCreary, Whitley29 min
Jul 30, 4:18 AM EDTFlash Flood WarningJKLKnox, Laurel, Pulaski, Rockcastle, Whitley4 hr
Jul 30, 4:21 AM EDTAreal Flood WarningJKLBath, Magoffin, Menifee, Montgomery, Morgan, Wolfe3 hr
Jul 30, 4:44 AM EDTSpecial Weather StatementJKLMcCreary, Pulaski, Wayne, Whitley61 min
Jul 30, 4:54 AM EDTAreal Flood AdvisoryJKLMcCreary, Wayne, Whitley3 hr
Jul 30, 4:54 AM EDTSevere Thunderstorm WarningJKLBell, McCreary, Whitley51 min
Jul 30, 5:16 AM EDTAreal Flood WarningJKLBreathitt, Estill, Lee, Montgomery, Owsley, Powell and 1 more4 hr
Jul 30, 5:22 AM EDTSpecial Weather StatementJKLMcCreary, Wayne38 min
Jul 30, 7:14 AM EDTAreal Flood WarningJKLBath, Menifee, Montgomery, Morgan, Wolfe4 hr
Jul 30, 7:58 AM EDTAreal Flood WarningJKLKnox, Laurel, Pulaski, Rockcastle, Whitley86 min

Nearby

River Flood Advisories in Kentucky, 2021Every river flood advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.